MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-05
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-13 - equinoxe, humeral stem primary, press fit 13mm (b)(6), 320-10-05 - equinoxe reverse tray adapter plate tray +5 (b)(6), 320-15-01 - eq rev glenoid plate (b)(6), 320-15-05 - eq rev locking screw (b)(6), 320-20-00 - eq reverse torque defining screw kit (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6), 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm (b)(6), 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm (b)(6), 320-42-00 - equinoxe reverse 42mm humeral liner +0 (b)(6).H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01190.The revision reported in this event was likely the result of a combination of dislocation and humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation-which may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient conditions, or any combination of these possibilities-led to the dislocation as the explanted devices were not returned for evaluation and images/pre-revision radiographs were unable to be obtained.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report 2 of 2 of this event.As reported a patient underwent an initial left reverse total shoulder arthroplasty.Subsequently, the patient experienced dislocation.As a result, seven (7) years later, the patient was revised.The poly was disassociated from the tray.Patient was last known to be in stable condition following the event.No further patient impact was reported.No additional information is available.The revision reported in case- (b)(4) was likely the result of a combination of dislocation and humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation-which may have been the result of either incomplete seating of the liner during implantation, bone impingement, patient conditions, or any combination of these possibilities-led to the dislocation as the explanted devices were not returned for evaluation and images/pre-revision radiographs were unable to be obtained.

Brand Name
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH,INC.
2320 nw 66 ct
gainsville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
MDR Report Key24105465
Report Number1038671-2026-00056
Device Sequence Number13315710
Product Code KWT
UDI-Device Identifier10885862086426
UDI-Public10885862086426
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Catalogue Number320-10-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date01/17/2026
Date Device Manufactured06/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight102 KG